# SDR SWIA200311929

- Difficulty date: May 4, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 4,493 hours, 3,514 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A RIGHT THRUST REVERSER UNLOCKED MESSAGE IN FLIGHT.  NO CONTROLABILITY PROBLEMS.  RAN QHR PROCEDURE.  OPERATION NORMAL.  MEGGED WIRES 2KE59B20 AND 2KE23N22 FROM STOW SWITCH PINS 3 & 5.  CHECK OK.  REPLACED STOW SWITCH PER MM 78-37-01.  SYSTEM OPS CHECK OK.  P/N:  228-50741-115.
